# SDR CALA2021031900337

- Difficulty date: March 18, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 111,376 hours, 17,242 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 148T31316
- Condition: Corroded
- Location: Sta 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NR 0867. DURING PANEL INSTALL FOUND CORROSION ON STATIO N 1197 FLOOR PANEL SUPPORT FRAME REMOVED CORROSION STA 1197+110 ORIGINAL THICKNESS .063" REMOVED .050" FOUND TO BE OUT OF LIMITS REPLACED INNER CHORD IAW B767 SR M 53-00-07 AND BOEING DWG 146T1060 REV F. SEE REVERSE AND PARTIA L WORKSHEETS (2)
